# SDR CA040405AAA

- Difficulty date: April 2, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 25,099 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: F212529300000
- Condition: Ruptured
- Location: Air Con
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED A RUMBLE NOISE HEARD FROM COCKPIT AND CABIN CONTINUOUSLY WITH BLEED AIR / AIR CONDITIONING. UNABLE TO ISOLATE WITH AIR CONDITIONING PACKS. DURING INVESTIGATION, MAINTENANCE FOUND THE GROUND AIR CONDITIONING DUCT ( COMPOSITE ) RUPTURED AT THE AIR CONDITIONING PLENUM. DUCTING ASSEMBLY REPLACED.AT THIS TIME WE RE UNABLE TO DETERMINE IF DUCT WAS DAMAGE DURING PREVIOUS INSTALLATIONOR COMPOSITE MATERIAL FAILURE. DUCTING WILL BE SENT TO AIRBUS FOR EVALUATION.
